# SDR SIMA200325302

- Difficulty date: September 2, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED THE DAMAGED SECTION OF THE LEFT OMEGA BEAM, THE CUTOUT OF THE FLANGED AREA WAS EXTENDED BEYOND THAT OF THE WEB TO EMCOMPASS THE REPAIR SHIMS.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2917, PRINCIPLES CONTAINED IN THE EMB SRM, SRM EMB 145/1142 REV 22, CHAPTERS 53-21-10 FIG 202, SHEET 1 AND STANDARD SRM AND CPM PRACTICES.  (M)
